# SDR GTIA2021050635718

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 6,908 hours, 3,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & R1 DOORS ASSIST BTL LOW-SERVICE L1 & R1 DOOR ASSIST BTL IAW AMM 52-10-00. NO LEAK NOTED AT THIS TIME
